# SDR UIEA2010062100060

- Difficulty date: June 21, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 360 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: STA 360 AFTER REMOVAL CRACKED STR CLIP FOR REPLACEMENT WAS FOUND CRACK ON THE STR 7R.(DAMAGED AREA TRIMMED OUT AREA REINFORCED WITH REPAIR STRINGER AND SPLICE PN N523MC, NRC 1333 1/3 IAW SRM 53-10-03, FIG 3, FASTENERS INSTL IAW SRM 51-30-02).
